# SDR DALA2018112406758

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 60,902 hours, 7,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY EXIT LIGHTS ON IN CRUISE WITH EMERGENCY EXIT LIGHT SWITCH IN ARM POSITION. RESET CID, PERFORMED SYSTEM TEST OF EPSU, NO FAULT FOUND.
